Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

After stopping depo shots will my periods become normal as I want to get pregnant ?

i had my 1 depo shot in auguast 2010.then i dont get 2 shot.cuz havin problem with periods.after depo in sep full month i got light sppoting every day or after week.then in 27 december i got my normal periods for 5 then no bleeding all i got ma periods on 3 feburary.i want to to know is my periods coming to normal?after it can my ovualation an fertility will also b normal?cuz i want to get pregnant .i have 2 daughters they had only 13 monthes gap.
Asked On : Sat, 5 Feb 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Yes, now if you dont take any more shots your fertility will gradually come back to normal and your cycle length will also be same as it used to be earlier.It usually takes 2-3 cycles for your ovaries to start producing normal eggs again.
Dr. Rakhi Tayal
Answered: Sat, 5 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor